Nonlinear filtering via generalized Edgeworth series and Gauss-Hermite quadrature

TitleNonlinear filtering via generalized Edgeworth series and Gauss-Hermite quadrature
Publication TypeJournal Article
Year of Publication2000
AuthorsChalla, S., Y. Bar-Shalom, and V. Krishnamurthy
JournalSignal Processing, IEEE Transactions on
Volume48
Pagination1816 -1820
Date Publishedjun.
ISSN1053-587X
Keywordsapproximate nonlinear filter, continuous time dynamics, continuous time systems, discrete time measurements, discrete time systems, Gauss-Hermite quadrature, generalized Edgeworth series, nonlinear filtering, nonlinear filters, passive tracking problem, probability density functions, series (mathematics), tracking
Abstract

In this correspondence, an approximate nonlinear filter is presented for systems with continuous time dynamics and discrete time measurements. The filter is based on a combination of generalized Edgeworth series (GES) expansion of probability density functions and Gauss-Hermite quadrature (GHQ); application to a passive tracking problem is also presented

URLhttp://dx.doi.org/10.1109/78.845944
DOI10.1109/78.845944

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia